# SDR AWXA200301076

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 44,415 hours, 19,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 9 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN SPLICE AT EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 LT, OPERATIONAL CHECK WAS GOOD.
